MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE & SOL-M HYPODERMIC NEEDLE

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE & SOL-M HYPODERMIC NEEDLE
Model Number 113005 & 112506
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: according to bastos viegas, difficulty when penetrating the skin.Used in local anesthesia and sclerotherapy.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/28/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE & SOL-M HYPODERMIC NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502-5
MDR Report Key22035526
Report Number3014312726-2024-00240
Device Sequence Number20996609
Product Code FMI
UDI-Device Identifier00818392015140
UDI-Public(01)00818392015140(17)271210(10)02211049_(01)00818392015164(17)281020(10)02310025
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number113005 & 112506
Device Lot Number02310025 & 02211049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown